MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 15MM POST LENGTH BASE PLATE; PROSTHESIS, SHOULDER
Catalog Number 00434901500
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 2.5 years post implantation due to liner disassociation.During the procedure, scapular notching was noted as well as a deformed liner locking mechanism.The poly liner, spacer, and glenosphere were exchanged.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 40mm poly liner + 3mm 65deg, cat# 00434906603, lot# 64374987.12mm humeral stem spacer, cat# 00434903912, lot# 62952482.40mm glenosphere cat# 00434904011, lot# 64503726.Report source: canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 03571, 0001822565 - 2022 - 03572, 0001822565 - 2023 - 00380.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No baseplate was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a reverse-type left shoulder arthroplasty is present with glenohumeral dislocation.There is no fracture or evidence of implant loosening.Bone quality appears osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
15MM POST LENGTH BASE PLATE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16375247
Report Number0001822565-2023-00379
Device Sequence Number12648236
Product Code KWT
UDI-Device Identifier00889024268999
UDI-Public(01)00889024268999(17)290630(10)64428911
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434901500
Device Lot Number64428911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale